# SDR IPXA2019120659732

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,274 hours, 12,822 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - AFTER TAKEOFF-ATB 1. ATS DISENGAGED 2. FDI FAILURE 3. PITCH TRIM 1 DISENGAGED 4. CPT TAT HEAT FAULT 5. CABIN PRESS REG 1 FAULT 6. NAV ADC FAULT 7. TRANSPONDER INOP 1 & 2 PER ATC 8. ACARS SHOWS ON GROUNDTROUBLESHOT PER TSM 32-61-00 FIG 001 PROX DETECTOR UNIT HAD FAIL CODES 21 AND 30 R&R PROX DETECTOR UNIT IAW AMM 32-31-71-0401 PROX UNIT SELF TEST GOOD (GL 0558835 12-04-19)/EFF SOURCE REF: IPC 32-61-08-02D-30 JACKED AIRCRAFT VERIFIED CORRECT OPERATION OF AIR/GRD RELAYS AND PERFORMED SUCCESSFUL OPS
